MathSciNet Relay Station
MathSciNet bibliographic data
MR1363183 (97c:16049) 16W30
Schauenburg, Peter A bialgebra that admits a Hopf-Galois extension is a Hopf algebra. Proc. Amer. Math. Soc. 125 (1997), no. 1, 83–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement